# SDR UALA2011020400607

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 44,840 hours, 12,331 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 6hj
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 6HJ INOPERATIVE.  REPLACED EMERGENCY LIGHT, OPS CHECKED GOOD.
